# SDR 2009FA0000441

- Difficulty date: May 28, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 1,219 hours, 802 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT IN ICING AT 35,000 FT " SUPPLY BLEED LEAK- R " CAS MESSAGE ILLUMINATED COMPLETED CHECKLIST L-10 IAW ABNORMAL PROCEDURES AND LIGHT WENT OUT AFTER STEP NR 2 ON DESCENT WITH ALL ANTI-ICING ON FROM FL 350 TO 10,000 FT.  NO REOCCURENCE OF CAS MESSAGE.  PERFORMED RT ENG RUN UP CHECK.   RT ANIT-ICE SYS AND NOT CAS MESSAGES DISPLAYED AT THIS TIME.  CALLED MFG AND ASKED TO CHECK CMC DIAGNOSTIC AND NO FAULT REPORTS FOUND. INFORMED MCC AND ASKED TO REPOSTION BLEED LEAK DETECTED BOXES AS REQUIRED PERFORMED LT AND RT ENGINE RUN UP AND NO CAS MESSAGES DISPLAYED AT THIS TIME BLEED LEAK DETECT BOXES REMAINING REPOSITION.  ALL WORK PERFORMED IAW MM CHAPTER 26-10-20 PN ON RT 35009-20 SN D4145 PN ON LT 35009-20 SN D4117.
